Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 5, 2012Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 5:44 PM EDT for Sumter County, Georgia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 5:44 PM EDT (21:44 UTC)
Expired
Apr 5, 2012, 6:45 PM EDT
In force
61 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WWUS82 KFFC 052144
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU APR 5 2012

GAZ104-052245-
544 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 645 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PLAINS...CROXTON CROSSROADS...SUMTER...MADDOX...
AMERICUS...NEW ERA...HUNTINGTON...METHVINS...LESLIE...LAMAR...DESOTO
AND COBB. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8441 3211 8441 3216 8403 3210 8400
      3209 8398 3205 8398 3204 8396 3191 8392
      3191 8433 3188 8434 3189 8437
TIME...MOT...LOC 2144Z 270DEG 18KT 3199 8436

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:00 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 5, 2:00 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT THU APR 5 2012

.UPDATE...
NO SIGNIFICANT CHANGES MADE TO THE OVERALL FORECAST TRENDS BUT I
HAVE MADE SOME ADJUSTMENTS TO POPS...WEATHER AND WIND...MAINLY FOR
TIMING AND SUCH. INSTABILITY THIS AFTERNOON IS EXPECTED TO BE
MARGINAL TO MODERATE AT BEST...WITH LITTLE LOW LEVEL TO MID LEVEL
SHEAR EXPECTED...SO WIDESPREAD SEVERE WEATHER IS NOT LIKELY.
HOWEVER...WITH ADEQUATE LOW LEVEL FORCING AND THE APPROACHING
MID/UPPER LEVEL LOW...ISOLATED SEVERE STORMS ARE STILL A GOOD
POSSIBILITY.

&&

.PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN
MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING
UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS
AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND
INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB
TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF
THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A
SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS.
SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST
TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY
SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST.
HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING
WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW
LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL
TEMPERATURES.

41

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL
PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY
GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z
ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON
SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL
WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND
DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB
SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE
NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500
MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE
DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON
WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS
KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE
WATCHING FOR PRECIPITATION POTENTIAL.

10

PREV DISCUSSION...

AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION AREAWIDE THROUGH
06Z. WIDESPREAD MVFR CEILINGS ARE EXPECTED TO DEVELOP BETWEEN 04Z
AND 09Z...PREVAILING THROUGH 18Z. LOCAL IFR CEILINGS AND
VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND 14Z...BUT I AM NOT
ANTICIPATING THIS TO OCCUR AT ANY OF THE TAF SITES. WEST WINDS
8-12KT WITH GUSTS 16-20KT WILL CONTINUE THROUGH 00Z THEN DIMINISH
INTO THE 6-10KT RANGE. WINDS WILL BECOME INCREASINGLY NORTHERLY
AFTER 00Z...BECOMING NORTHEAST BETWEEN 06Z AND 10Z ACROSS THE
FORECAST AREA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
THROUGH 09Z ACROSS THE FORECAST AREA.

//ATL CONFIDENCE...18Z UPDATE
MEDIUM ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  54  66  44 /  70  60  30   5
ATLANTA         78  55  67  50 /  70  60  10   5
BLAIRSVILLE     74  52  64  46 /  70  60  20   5
CARTERSVILLE    79  51  69  43 /  70  60  10   5
COLUMBUS        81  57  73  48 /  70  40  10   5
GAINESVILLE     78  53  65  46 /  70  60  20   5
MACON           82  56  71  42 /  70  60  20   5
ROME            79  52  72  45 /  70  60  10   5
PEACHTREE CITY  78  52  67  42 /  70  50  10   5
VIDALIA         82  61  71  48 /  70  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 5, 11:55 AM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT THU APR 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORMS ARE EXPECTED.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE MID MISSISSIPPI
RIVER VALLEY WILL TRACK SOUTHEAST THIS AFTERNOON AND INTO GEORGIA
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY
WINDS...HAIL...AND LIGHTNING. DAMAGING WINDS OF 60 MPH AND UP TO
GOLF BALL SIZED HAIL ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. THE
BEST CHANCE OF SEVERE WEATHER WILL BE FROM 2PM TO 10PM.

.DISCUSSION...
A LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT. AHEAD OF THIS
SYSTEM...THE ATMOSPHERE WILL DESTABILIZE WITH DAYTIME HEATING AND
ALLOW FOR MODERATE INSTABILITY WITH CAPE VALUES UP TO 1500 J/KG. IN
ADDITION...AS THE LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL
COOL ALSO HELPING TO CREATE SOME DESTABILIZATION. THIS INSTABILITY
COMBINED WITH THE MOISTURE ACROSS THE AREA WILL ALLOW FOR NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP WITH SOME EXPECTED TO BECOME
SEVERE. LOW LEVEL SHEAR IS LOW SO THE OVERALL TORNADO THREAT IS
MINIMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN
GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW
PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS
ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS AFTERNOON AFTERNOON
AND EVENING.

In the hours before

Special weather statement, Apr 5, 4:12 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU APR 5 2012

GAZ074-083>085-097-098-052115-
412 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...TREUTLEN...LAURENS...JOHNSON AND WILKINSON
COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEXTER...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...TWIGGS...TREUTLEN...LAURENS...JOHNSON AND WILKINSON
COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE MONTROSE...DEXTER...CADWELL...ALLENTOWN...DANVILLE...RENTZ...
DUDLEY...CHAPPELLS MILL...NICKLESVILLE...HARLOW...EAST DUBLIN...
DUBLIN...TUCKERS CROSSROAD...MINTER AND BREWTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8245 3268 8250 3265 8247 3264 8251
      3258 8260 3254 8258 3230 8307 3258 8322
      3253 8335 3263 8344 3314 8268 3288 8251
      3282 8252 3276 8244
TIME...MOT...LOC 2012Z 245DEG 34KT 3248 8307
Special weather statement, Apr 5, 4:14 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT THU APR 5 2012

GAZ102-052115-
414 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 515 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OMAHA...FLORENCE MARINA STATE PARK...SANFORD...
PROVIDENCE CANYON STATE PARK...CHARLES...LOUVALE...WESTVILLE...
LUMPKIN...BROOKLYN...TROUTMAN AND RICHLAND. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8497 3197 8497 3197 8504 3200 8507
      3201 8506 3209 8506 3213 8507 3217 8503
      3219 8464 3218 8463 3216 8465 3213 8464
      3192 8466
TIME...MOT...LOC 2014Z 272DEG 32KT 3206 8526
Special weather statement, Apr 5, 4:20 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT THU APR 5 2012

GAZ113-052045-
420 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TOOMBS COUNTY UNTIL 445 PM EDT...

AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LYONS...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PONDEROSA...OHOOPEE...SANTA CLAUS AND LYONS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3212 8219 3209 8229 3225 8238 3232 8223
      3225 8220 3222 8220 3218 8218 3215 8218
TIME...MOT...LOC 2021Z 247DEG 24KT 3221 8223
Special weather statement, Apr 5, 4:40 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT THU APR 5 2012

GAZ103-104-052145-
440 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 545 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF KIMBROUGH...MOVING EAST AT 25
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE KIMBROUGH...WESTON...LEVERETTS...
SEMINOLE...CENTERPOINT...PRESTON...DUMAS...SUMTER...MADDOX...CROXTON
CROSSROADS...PLAINS...AMERICUS...FRIENDSHIP...SHILOH AND CONCORD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3192 8440 3195 8444 3192 8445 3192 8465
      3206 8464 3216 8465 3217 8464 3217 8455
      3213 8452 3213 8444 3217 8442 3216 8417
      3191 8416
TIME...MOT...LOC 2040Z 265DEG 13KT 3202 8474
Local storm report, Apr 5, 5:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU APR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     DUBLIN                  32.54N 82.90W
04/05/2012                   LAURENS            GA   911 CALL CENTER

            SEVERAL TREES WERE REPORTED DOWN FROM DUBLIN THROUGH
            NORTHEAST PORTIONS OF THE COUNTY BY THE 911 CALL CENTER.

&&

DEESE
Special weather statement, Apr 5, 5:44 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT THU APR 5 2012

GAZ104-052245-
544 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 645 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE PLAINS...CROXTON CROSSROADS...SUMTER...MADDOX...
AMERICUS...NEW ERA...HUNTINGTON...METHVINS...LESLIE...LAMAR...DESOTO
AND COBB. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3193 8441 3211 8441 3216 8403 3210 8400
      3209 8398 3205 8398 3204 8396 3191 8392
      3191 8433 3188 8434 3189 8437
TIME...MOT...LOC 2144Z 270DEG 18KT 3199 8436

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:37 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Apr 5, 3:04 PM EDTSpecial Weather StatementFFCHouston56 min
Apr 5, 3:08 PM EDTSpecial Weather StatementFFCGilmer37 min
Apr 5, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Apr 5, 3:26 PM EDTSpecial Weather StatementFFCBleckley49 min
Apr 5, 3:57 PM EDTSpecial Weather StatementFFCCatoosa, Walker33 min
Apr 5, 4:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson63 min
Apr 5, 4:14 PM EDTSpecial Weather StatementFFCStewart61 min
Apr 5, 4:20 PM EDTSpecial Weather StatementFFCToombs25 min
Apr 5, 4:40 PM EDTSpecial Weather StatementFFCSumter, Webster65 min
Apr 5, 4:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington and 1 more54 min
Apr 5, 6:26 PM EDTSpecial Weather StatementFFCCrisp64 min
Apr 5, 7:03 PM EDTSpecial Weather StatementFFCCatoosa27 min
Apr 5, 7:33 PM EDTSpecial Weather StatementFFCDade42 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.